Welcome to Ask The Doctor.
You have not mentioned that what exact problem you are facing. If you are getting blood in sttols , then blood in stools can be from Upper Gastro Intestine (UGI) or from Lower Gastro intestine (LGI). The dark altered blood is from Upper GI bleed and fresh blood is mostly from Lower GI Tract.
We need to evaluate various possibilities that can cause such bleeding most commonly being Hemorrhoids / Piles , Inflammatory bowel disease , Acute Dysentery.
In such scenario, i would advise you to see your doctor, who will perform a Proctoscopy in his office. If any evidence of piles is found you would be treated accordingly. If he feels suspicious for Inflammatory bowel disease, he will post you for Colonoscopy.
Also, important here is that if you are having cramps, this might be some infection or dysentery. It is not necessary that it will always be associated with Loose stools. In such scenario, you would require antibiotics like Norfloxacin and Tinidazole.
In case you are suffering from chronic constipation you would require to use Laxatives to prevent piles.
See your doctor and share my opinion with him/her.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.